# SDR REXA2025042900529

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 37,497 hours, 26,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD, LH EXTERIOR EMERGENCY LIGHTING INOP.  RELAMPED IAW CRJ AMM 33-51-15. OPS CHECK GOOD. P/N OFF/ON 8GH002473-08
